MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. METRx System; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC. METRx System; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 9560524
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare professional via multiple sources (manufacturer representative, service repair) regarding a flex arm used for spinal therapy.It was reported that the drum did not rotate/turn. event occurred at the start of the procedure and there was no patient involved in this event.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
B3: event date is unknown.H3: product analysis#: (b)(4): product: 9560524, lot no: my23c001, analysis confirmed that deformation of the threads of the handle screw and deterioration of the cable were observed during the incoming inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
METRx System
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50799933
Report Number3003120897-2026-01578
Device Sequence Number10590140
Product Code LXH
UDI-Device Identifier00721902322556
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560524
Device Catalogue Number9560524
Device Lot NumberMY23C001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown